Quantcast

Author Topic: Dang! PQQ Gave Me Headaches Again  (Read 723 times)

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38447
    • View Profile
    • Peak Testosterone
Dang! PQQ Gave Me Headaches Again
« on: December 10, 2017, 08:43:49 am »
In my never ending quest for viable anti-aging strategies that won't shorten my lifespan instead of lengthening it, I tried PQQ again.  The promise of PQQ is in its ability to create new mitochondria, and I have included one of the studies below if you're new to the idea.  The Mitochondrial Theory of Aging is one of the core theories and PQQ looks extremely promising due to studies like this. 

Anyway, I took PQQ - I believe 10 mg - and after about 3 days - I had an inexplicable headache.  I don't get headaches, so this made no sense.  This is the second time that this has occurred, and I took it to confirm/deny my previous experience.

Anyway, there's only a couple biohacking anti-aging guys like me on here, so, if you have any insights, let me know.  Maybe the dose is just too high.  But I think that I need to lean on high intensity exercise (HIIT) to increase mitochondrial counts.  Probably safer anyway.  In 2013 was, according to the researchers below, the first human study.  That's pretty dang new all right...

https://www.ncbi.nlm.nih.gov/pubmed/24231099 

" In Study 2, PQQ supplementation resulted in significant decreases in the levels of plasma C-reactive protein, IL-6 and urinary methylated amines such as trimethylamine N-oxide, and changes in urinary metabolites consistent with enhanced mitochondria-related functions. The data are among the first to link systemic effects of PQQ in animals to corresponding effects in humans."
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program.aspx
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Dang! PQQ Gave Me Headaches Again
« on: December 10, 2017, 08:43:49 am »